General Letters in Mathematics

Volume 3 - Issue 1 (6) | PP: 57 - 70 Language : English
DOI : https://doi.org/DOI:10.31559/glm2016.3.1.6
461
26

Hyers-Ulam-Rassias Stability Criteria of Nonlinear Differential Equations of Lane-Emden Type

Maher Nazmi Qarawani
Received Date Revised Date Accepted Date Publication Date
7/10/2017 4/11/2017 30/11/2017 7/12/2017
Abstract
In this paper we establish Hyers-Ulam-Rassias stability and Hyers-Ulam Criteria for second order non-linear ordinary differential equations of Lane-Emden type; moreover two examples of such equations are considered.


How To Cite This Article
, M. N. Q. (2017). Hyers-Ulam-Rassias Stability Criteria of Nonlinear Differential Equations of Lane-Emden Type . General Letters in Mathematics, 3 (1), 57-70, DOI:10.31559/glm2016.3.1.6

Copyright © 2024, This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.